# SDR 2015FA0000336

- Difficulty date: February 18, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK4512D
- Part serial: 22548A
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT OUT OF BOX FAILURE.
